Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 43, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 19, 2016, 3:43 PM EDT. It took effect at Aug 20, 2016, 1:00 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2016, 3:43 PM EDT (19:43 UTC)
- In effect from
- Aug 20, 2016, 1:00 PM EDT
- Expired
- Aug 22, 2016, 1:00 AM EDT
- In force
- 36 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
171 WHUS73 KIWX 191943 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EDT FRI AUG 19 2016 LMZ043-046-200345- /O.NEW.KIWX.SC.Y.0043.160820T1700Z-160822T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EDT FRI AUG 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 10 PM EDT SUNDAY. * WINDS: SOUTH 15 TO 25 KNOTS SATURDAY BECOMING WEST SATURDAY NIGHT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET SATURDAY INCREASING TO 3 TO 6 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
247 WHUS73 KIWX 200819 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EDT SAT AUG 20 2016 LMZ043-046-201630- /O.EXT.KIWX.SC.Y.0043.160820T1700Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT MONDAY. * WINDS: SOUTH 10 TO 20 KNOTS THIS MORNING VEERING SOUTHWEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON. WIND VEERING WEST TONIGHT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
186 WHUS73 KIWX 201500 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EDT SAT AUG 20 2016 LMZ043-046-202300- /O.CON.KIWX.SC.Y.0043.160820T1700Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS: SOUTH VEERING SOUTHWEST AND INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON. WIND VEERING WEST TONIGHT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
936 WHUS73 KIWX 202006 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 406 PM EDT SAT AUG 20 2016 LMZ043-046-210415- /O.CON.KIWX.SC.Y.0043.000000T0000Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 406 PM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST THIS EVENING. WEST WINDS 15 TO 25 KNOTS ON SUNDAY. * WAVES: 3 TO 7 FEET TONIGHT...3 TO 6 FEET SUNDAY SUBSIDING TO 4 FEET OR LESS BY LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
388 WHUS73 KIWX 210227 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 PM EDT SAT AUG 20 2016 LMZ043-046-211030- /O.CON.KIWX.SC.Y.0043.000000T0000Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 PM EDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS: WEST 15 TO 25 KNOTS OVERNIGHT THROUGH SUNDAY. * WAVES: 3 TO 7 FEET TONIGHT...3 TO 6 FEET SUNDAY SUBSIDING TO 4 FEET OR LESS BY LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
775 WHUS73 KIWX 210756 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 AM EDT SUN AUG 21 2016 LMZ043-046-211630- /O.CON.KIWX.SC.Y.0043.000000T0000Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 AM EDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS THROUGH THIS AFTERNOON. DIMINISHING TO NORTHWEST 10 TO 15 KNOTS TONIGHT. * WAVES: 4 TO 8 FEET SUBSIDING TO 4 FEET OR LESS BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
569 WHUS73 KIWX 211436 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EDT SUN AUG 21 2016 LMZ043-046-212245- /O.CON.KIWX.SC.Y.0043.000000T0000Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 AM EDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS THROUGH THIS AFTERNOON. DIMINISHING TO NORTHWEST 10 TO 15 KNOTS TONIGHT. * WAVES: 3 TO 7 FEET SUBSIDING TO 3 FEET OR LESS BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
487 WHUS73 KIWX 211958 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EDT SUN AUG 21 2016 LMZ043-046-220400- /O.CON.KIWX.SC.Y.0043.000000T0000Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS DIMINISHING TO AROUND 10 KNOTS LATE TONIGHT. * WAVES: 3 TO 5 FEET SUBSIDING TO 3 FEET OR LESS BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
584 WHUS73 KIWX 220236 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 PM EDT SUN AUG 21 2016 LMZ043-046-220500- /O.CON.KIWX.SC.Y.0043.000000T0000Z-160822T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 PM EDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 3 FEET OR LESS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 1:06 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 19, 1:06 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 106 PM EDT FRI AUG 19 2016 .SYNOPSIS... Issued at 357 AM EDT Fri Aug 19 2016 Warm and humid conditions will persist through Saturday with a slight chance of a shower or thunderstorm this afternoon. Highs will reach the lower to middle 80s. A generally quiet night is expected with increasing chances for showers and thunderstorms late Saturday afternoon into Saturday night as a cold front sweeps across the area. && .SHORT TERM...(Today and Tonight) Issued at 357 AM EDT Fri Aug 19 2016 Outflow boundary, from convection that developed upstream this past evening, was making its way across the forecast area with at best widely scattered showers and an isolated storm. Stratiform precip was quickly falling apart across Northern Illinois with loss of forcing and refocusing of convection now back into Iowa and Minnesota where storms were moving to the east and northeast. Challenge today will be effects of the outflow moving through and remnant mcv that will track se out of wisconsin into the area this afternoon. Limited instability will be in place with little shear. Chance exists that measurable rain may not occur as large stable bubble could settle into the area. Have opted to go dry in the 12 to 18z window but hold with at least a 20 pop this afternoon for threat of a pop up shower or storm. Assuming cloud cover can clear out, highs in the lower to middle 80s should be in store with a warm and muggy night as we await the approach of the advertised trough which will be moving through the eastern plains tonight. && .LONG TERM...(Saturday through Thursday) Issued at 357 AM EDT Fri Aug 19 2016 Main story will be approach of strong trough digging into the western great lakes at the start of the period. Previous forecast generally kept intact with trough and associated cold front set to move into western areas late Saturday afternoon and progress east Saturday night. Some hints that arrival in the west could be a few hours slower...but given strong and progressive nature of the trough have kept with previous trends. superblend of models brings in marginal categorical pops into far nw sections. With the best convergence and forcing on or just ahead of the front best scenario will be for a broken to possible solid line of showers and storms to move through. marginal risk for severe storms in place for the day as 1000-1500 j/kg of sfc based CAPE arrive with the front along with pwats around 2 inches. timing and amount of destabilization will play a factor in severe potential with greater threat remaining heavy rainfall. Trough will clear the area by Sunday morning...with much cooler and less humid air arriving with highs only in the 70s. Return flow will be slow to establish but should materialize by mid week. A series of waves will bring slgt chc to chc pops through the end of the period. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 105 PM EDT Fri Aug 19 2016 Rain/thunder and brief restrictions tied to convective outflow from weakening MCV through the northern Lakes should end shortly after TAF issuance at KSBN...leaving a mainly dry/VFR period for the remainder of the afternoon/evening. Could see an iso-sct shower or storm develop along outflow into KFWA, best chances 19-21z. Models continue to suggest increasing chances for MVFR BR/clouds and possibly a few showers later tonight into Saturday morning in response to weak moisture advection in advance of an approaching upper trough/cold front. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...Steinwedel Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 19, 5:41 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 541 AM EDT FRI AUG 19 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 541 AM EDT FRI AUG 19 2016 /441 AM CDT FRI AUG 19 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY THIS AFTERNOON INTO EARLY EVENING. SEVERE STORMS ARE NOT EXPECTED, BUT LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY DURING THE AFTERNOON AND EVENING HOURS OF SATURDAY. AT THE PRESENT TIME...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. HOWEVER...ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT WITH LOCALLY DAMAGING WINDS GUSTS POSSIBLE. HIGH WAVES AND RIP CURRENTS ARE LIKELY TO CAUSE DANGEROUS SWIMMING CONDITIONS ALONG THE BEACHES OF SOUTHEASTERN LAKE MICHIGAN SATURDAY NIGHT AND ESPECIALLY THROUGH THE DAY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 541 AM EDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS MAINLY THIS AFTERNOON AND EARLY EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SATURDAY... WITH GALE FORCE WINDS AND LOCALLY HIGHER WAVES POSSIBLY ACCOMPANYING THE STORMS. WINDS AND WAVES MAY BE HAZARDOUS TO SMALL CRAFT ON SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:47 PM EDT | Areal Flood Warning | IWX | White | 3 hr |
| Aug 19, 12:21 PM EDT | Areal Flood Warning | IWX | Berrien, Cass | 3 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.